# SDR AALA20110421TUL07

- Difficulty date: April 21, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 60,196 hours, 25,336 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NOSE GEAR WOULD NOT RETRACT AND NOSE GEAR UNSAFE INDICATION.  EMERGENCY DECLARED FLIGHT RETURNED TUS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. ACCOMPLISHED REPACK OF NOSE LANDING GEAR STRUT.  SYSTEM GROUND CHECK NORMAL OPERATION.
